Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of trika forte

Premium Questions

doctor1 MD

What are the side effects of taking Tika 0.5 mg for last several years? How to discontinue it ? ...

doctor1 MD

trika 0.25 side effect ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had a colonoscopy as well as a endoscopy last year. We...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

Public Forum Discussions

doctor1 MD

Hello sir. I m suffering from anxity.so i started trika forte first i took it half daily.then after ... started taking oneforth of tablet on altenate days.will it be okay or will it give some side effect ...

doctor1 MD

however all are normal. Could this be due a side effect of Trika Forte, what do you suggest. Regards Sam ...Hi Doctor, I mother took Trika Forte for a long time almost 15-18 years. For past 3 years she ...

doctor1 MD

Hi I m Lorna, 60 years old have been taking Trika tablets 0.5mg, for 6 months am worried about the side effects can you please advise , I have been taking it for insomnia , and depression . ...

doctor1 MD

know whether it will lead to death. Any side effects will be caused?? ...My mom consumes trika.5mg three times a day, wen asked her y she is doing so,says it s bcoz of her ...

doctor1 MD

Female 58 years on depressed was on trika .25 mg n impramine .50 for last 15 years then went for thyroid surgery Feb 2016 n after that impramine was discontinued as it was increasing heart rate so last ...

doctor1 MD

sir, i am using trika 0.5 mg daily at night after dinner for past 12 years. i want to know the side effects please. i am getting sleep only for 5 hours with trika 0.5 mg.I am 70 years old. I am also taking ...

doctor1 MD

come to kmow about its serious side effects.my age is 59. ...becase of anxietis nervousness stress iam taking one trika 50 mg fromlast 10 years .now iam feeling ...

doctor1 MD

Iam taking trika 0.5mg 2 tablets daily to get sleep since 6 months.If i donot take i will not get sleep.Can I continue further some more time.Iam aged 78 years.Or else pl suggest some other sleeping ...

doctor1 MD

Sir, I need your help.. I am taking Trika Forte for past 7 month. It s my doctor advice. I took the tablet for nervous and depression. Now i am well and good. Please advice me how to stop this dosage. if i ...

doctor1 MD

side effect and non habit making medicine which can be tapered down and can be finally stopped. Problem .... Doctors used to prescribe alpazolum/trika/lonazepum etc. I got temporary releief but not permanent relief ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.